| | SLO | ENG | Cookies and privacy

Bigger font | Smaller font

Show document Help

Title:Bertoldi, Marcello; Fornaro, Simona; Lorenzi, Luca: Pointwise gradient estimates in exterior domains. (English). - [J] Arch. Math. 88, No. 1, 77-89 (2007). [ISSN 0003-889X; ISSN 1420-8938]
Authors:ID Mastinšek, Miklavž (Author)
Files:URL http://www.zentralblatt-math.org/zmath/en/advanced/?q=an:1116.35032
 
Language:English
Work type:Not categorized
Typology:1.19 - Review, Book Review, Critique
Organization:EPF - Faculty of Business and Economics
Keywords:matematika, parcialne diferencialne enačbe, teorija operatorjev, neomejeni koeficienti, problem Cauchy-Neumanna, polgrupe Markova, mathematics, partial differential equations, operator theory, functional differential equation, unbounded coefficients, Cauchy-Neumann problem, Markov semigroup
Year of publishing:2007
Number of pages:Zbl 1116.35032
PID:20.500.12556/DKUM-51769 New window
UDC:517.9(049.3)
ISSN on article:1436-3429
COBISS.SI-ID:15075673 New window
NUK URN:URN:SI:UM:DK:E6K2EFSO
Publication date in DKUM:10.07.2015
Views:1286
Downloads:39
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Misc.
:
Copy citation
  
Average score:(0 votes)
Your score:Voting is allowed only for logged in users.
Share:Bookmark and Share


Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Zentralblatt MATH database
Publisher:Springer
ISSN:1436-3429
COBISS.SI-ID:11251801 New window

Comments

Leave comment

You must log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica